# SDR SWIA201025727

- Difficulty date: November 18, 2010
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 32,070 hours, 44,357 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD UPPER SPAR CAP CRACKED AT INBOARD WING TO NACELLE AREA.  (C-CHECK)  REPAIRED LEFT WING FORWARD UPPER SPAR CAP PER ETD2010-120/10844 AND ST51-900-1001.
